American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] S. G. Dani and Arnaldo Nogueira. Continued fractions for complex numbers and values of binary quadratic forms. Trans. Amer. Math. Soc. 366 (2014) 3553-3583.
Abstract, references, and article information   
View Article: PDF

[2] Gaurav Bhatnagar. How to prove Ramanujan's $q$-continued fractions. Contemporary Mathematics 627 (2014) 49-68.
Book volume table of contents   
View Article: PDF

[3] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[4] Xavier Guitart and Marc Masdeu. Continued fractionsin $2$-stage Euclidean quadratic fields. Math. Comp. 82 (2013) 1223-1233.
Abstract, references, and article information   
View Article: PDF

[5] Tony Feng, Rachel Kirsch, Elise Villella and Matt Wage. Birth-death processes and $q$-continued fractions. Trans. Amer. Math. Soc. 364 (2012) 2703-2721.
Abstract, references, and article information   
View Article: PDF

[6] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. A. Malyshev. Periods of quadratic irrationalities, and torsion of elliptic curves. St. Petersburg Math. J. 15 (2004) 587-602. MR 2068984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joel Glenn. A continued fraction analysis of periodic wavelet coefficients. Proc. Amer. Math. Soc. 132 (2004) 1367-1375. MR 2053341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Bowman and James Mc Laughlin. On the divergence of the Rogers-Ramanujan continued fraction on the unit circle. Trans. Amer. Math. Soc. 356 (2004) 3325-3347. MR 2052952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger Alexander. Index-doubling in sequences by Aitken extrapolation. Math. Comp. 72 (2003) 1947-1961. MR 1986814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William A. Webb and Hisashi Yokota. Polynomial Pell's equation. Proc. Amer. Math. Soc. 131 (2003) 993-1006. MR 1948087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu. On Ramanujan's continued fraction for $(q^2;q^3)_{\infty}/(q;q^3)_{\infty}$. Trans. Amer. Math. Soc. 355 (2003) 2397-2411. MR 1973995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takeshi Okano. Explicit continued fractions with expected partial quotient growth. Proc. Amer. Math. Soc. 130 (2002) 1603-1605. MR 1887004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Liang-Cheng Zhang. Explicit evaluations of a Ramanujan-Selberg continued fraction. Proc. Amer. Math. Soc. 130 (2002) 9-14. MR 1855613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son. Some Theorems on the Rogers--Ramanujan Continued Fraction in Ramanujan's Lost Notebook. Trans. Amer. Math. Soc. 352 (2000) 2157-2177. MR 1615939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pierre Stambul. Continued fractions with bounded partial quotients. Proc. Amer. Math. Soc. 128 (2000) 981-985. MR 1662214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Niklas Broberg. Some examples related to the $abc$-conjecture for algebraic number fields. Math. Comp. 69 (2000) 1707-1710. MR 1659863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Seung Hwan Son. Some theta function identities related to the Rogers-Ramanujan continued fraction. Proc. Amer. Math. Soc. 126 (1998) 2895-2902. MR 1458265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Friesen and Doug Hensley. The statistics of continued fractions for polynomials over a finite field . Proc. Amer. Math. Soc. 124 (1996) 2661-2673. MR 1328349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. G. Anderson, T. C. Brown and P. J.-S. Shiue. A simple proof of a remarkable continued fraction identity . Proc. Amer. Math. Soc. 123 (1995) 2005-2009. MR 1249866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Shiu. Computation of continued fractions without input values . Math. Comp. 64 (1995) 1307-1317. MR 1297479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Browkin and J. Brzeziński. Some remarks on the $abc$-conjecture . Math. Comp. 62 (1994) 931-939. MR 1218341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. W. Lenstra and J. O. Shallit. Continued fractions and linear recurrences . Math. Comp. 61 (1993) 351-354. MR 1192972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. E. Andrews, Bruce C. Berndt, Lisa Jacobsen and Robert L. Lamphere. The continued fractions found in the unorganized portions of Ramanujan's notebooks. Memoirs of the AMS 99 (1992) MR 1124109.
Book volume table of contents   

[30] Christian Friesen. On continued fractions of given period . Proc. Amer. Math. Soc. 103 (1988) 9-14. MR 938635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2